# SDR DALA2025120308839

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL ANGLE BTW BS 1380 - 1440, S27R IN AFT CARGO COMPARMENT.  CORROSON LEVEL 2,  LOWER SILL ANGLE BTW BS 1380-1440, S27R  WAS REPLACED IAW SRM 51-40-02-0G. (1332312)
